How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been taking phentermine days control and weight loss.

Customer Question

I have been taking phentermine for 45 days for appetite control and weight loss. I have a prescription for viagra and cialis. I also have dapoxetine (priligy I think). I am on vacation and have continued my phentermine. Is it okay to take priligy and Viagra/cilis if I have taken phentermine? Also, I have some alcohol each night. Just curious as to what drugs/alchol combos to avoid.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Viagra or cialise does not affect dapoxetine action significantly.

Also alcohol does not seem to affect dapoxetine action.

However, alcohol can cause decreased libido counteracting against cialis/viagra.

Hence, alcohol consumption should be limited or avoided if possible.

Dapoxetine and viagra/cials can be taken safely.

Phentermine and dapoxetine may interact with each other sometimes causing headaches, restlessness, palpitations.

But stil both can be used since dapoxetine is not used on daily basis.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/